# SDR P5CA2022040700109

- Difficulty date: April 4, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767
- Aircraft serial: 27611
- Aircraft time: 83,178 hours
- System (JASC): 3500 · Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: O

## Discrepancy

FOUND BROKEN WIRE ON OXYGEN #2 TRANSDUCER (WIRE BROKEN FROM BIN)(  REPIN CONNECTOR D25006 (D) IAW SWPM 20-63-01. OPS CHECK GOOD IAW AMM 35-11-00.  )
